RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 1999, Volume 40, Number 6, Pages 1422–1440 (Mi smj80)  

This article is cited in 8 scientific papers (total in 8 papers)

Parametric representation and description of the root sets of weighted classes of functions holomorphic in the disk

F. A. Shamoyan


Full text: PDF file (1216 kB)

English version:
Siberian Mathematical Journal, 1999, 40:6, 1211–1229

Bibliographic databases:

UDC: 517.53
Received: 17.12.1997

Citation: F. A. Shamoyan, “Parametric representation and description of the root sets of weighted classes of functions holomorphic in the disk”, Sibirsk. Mat. Zh., 40:6 (1999), 1422–1440; Siberian Math. J., 40:6 (1999), 1211–1229

Citation in format AMSBIB
\Bibitem{Sha99}
\by F.~A.~Shamoyan
\paper Parametric representation and description of the root sets of weighted classes of functions holomorphic in the disk
\jour Sibirsk. Mat. Zh.
\yr 1999
\vol 40
\issue 6
\pages 1422--1440
\mathnet{http://mi.mathnet.ru/smj80}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1741095}
\zmath{https://zbmath.org/?q=an:0968.30029}
\transl
\jour Siberian Math. J.
\yr 1999
\vol 40
\issue 6
\pages 1211--1229
\crossref{https://doi.org/10.1007/BF02677545}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000084386400021}


Linking options:
  • http://mi.mathnet.ru/eng/smj80
  • http://mi.mathnet.ru/eng/smj/v40/i6/p1422

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. A. Shamoyan, “On the Zeros of Analytic Functions in the Disk with a Given Majorant near Its Boundary”, Math. Notes, 85:2 (2009), 274–287  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Jerbashian A.M., Zakaryan V.S., “The contemporary development in M. M. Djrbashian factorization theory and related problems of analysis”, Journal of Contemporary Mathematical Analysis–Armenian Academy of Sciences, 44:6 (2009), 341–381  crossref  mathscinet  zmath  isi  scopus
    3. Arsenovic M., Shamoyan R.F., “On Zero Sets and Parametric Representations of Some New Analytic and Meromorphic Function Spaces in the Unit Disk”, Filomat, 25:3 (2011), 1–14  crossref  mathscinet  zmath  isi  elib  scopus
    4. Romi F. Shamoyan, “On new parametric representations of analytic area Nevanlinna type classes in a circular ring $\mathbf K$ on a complex plane $\mathbf C$”, Zhurn. SFU. Ser. Matem. i fiz., 6:1 (2013), 114–119  mathnet
    5. E. G. Rodikova, “Faktorizatsionnoe predstavlenie i opisanie kornevykh mnozhestv odnogo klassa analiticheskikh v kruge funktsii”, Sib. elektron. matem. izv., 11 (2014), 52–63  mathnet
    6. F. A. Shamoyan, V. A. Bednazh, O. V. Karbanovich, “O klassakh analiticheskikh v kruge funktsii s kharakteristikoi R. Nevanlinny i $\alpha$-kharakteristikoi iz vesovykh $ L^p$ prostranstv”, Sib. elektron. matem. izv., 12 (2015), 150–167  mathnet  crossref
    7. E. G. Rodikova, “O kratnoi interpolyatsii v klasse analiticheskikh v edinichnom kruge funktsii s kharakteristikoi Nevanlinny iz $L^p$-prostranstv”, Sib. elektron. matem. izv., 14 (2017), 264–273  mathnet  crossref
    8. Shamoyan F.A., Okhlupina Ol'ga Valentinovna, Tasoeva E.V., “Description of Root Sets and Factorization Representation of l-P-Weight Classes of Entire Functions of Valiron Type”, Sib. Electron. Math. Rep., 15 (2018), 1443–1454  mathnet  crossref  mathscinet  zmath  isi
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:188
    Full text:78

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019